# SDR DALA2020043002321

- Difficulty date: April 23, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 63,520 hours, 29,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE ON CROSSBEAM SPLICING AT HOLE 3 IN PASSENGER CABIN (1 EA), PERFORMED REPAIR INSTRUCTION AT FRAME 16 CROSSBEAM SPLICING ON HOLE 3(C) L/H SIDE PASSENGER CABIN AS PER ERA 586039-14 REV ORIGINAL AND PRI 586039-14 REV 0, REV 1 AND REV 2
